# SDR AALA202012289011

- Difficulty date: December 26, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 22,863 hours, 9,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS  NOT GROUNDED.  EMERGENCY LIGHT MOUNTED ON THE SIDE OF SEAT 31C IS DETACHED.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED LIGHT LENS/COVER/BEZEL ON EMERGENCY LIGHT ON SEAT 31C, PER AMM 33-51-11.
